Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



ID: 550295.0, MPI für Astrophysik / Stellar Astrophysics
The Riemann–Hilbert problem and the generalized Neumann kernel on multiply connected regions
Authors:Wegmann, Rudolf; Nasser, Mohamed M. S.
Language:English
Date of Publication (YYYY-MM-DD):2008-04-15
Title of Journal:Journal of Computational and Applied Mathematics
Journal Abbrev.:J. Comput. Appl. Math.
Volume:214
Issue / Number:1
Start Page:36
End Page:57
Review Status:not specified
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Astrophysik
Identifiers:ISSN:0377-0427
DOI:10.1016/j.cam.2007.01.021
LOCALID:359823
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.